# SDR AALA981352

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 5938323508
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: N, Y
- Precautionary procedure: E

## Discrepancy

DFW - FLT 434 - EN ROUTE PHX-DFW - LEFT ENGINE FIRE INDICATION WARNING CAME ON.  COULD NOT SILENCE FIRE WARNING WITH BUTTON.  SHUT ENGINE DOWN AND FIRE WARNING STOPPED.  LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT ENGINE FIRE DETECTOR AMPLIFIER A2-7 AND LEFT ENGINE FIRE DETECTOR LOOP.  ACCOMPLISHED CHECKS OF LEFT ENGINE FIRE WARNING SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
